Please use this identifier to cite or link to this item:
Title: Twisting cocycle for null-plane quantized PoincarĂ© algebra
Authors: Mudrov, AI
First Published: 24-Jul-1998
Citation: JOURNAL OF PHYSICS A: MATHEMATICAL AND GENERAL, 1998, 31 (29), pp. 6219-6224
DOI Link: 10.1088/0305-4470/31/29/013
ISSN: 0305-4470
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.